MathSciNet Relay Station
MathSciNet bibliographic data
MR2563725 15B52 (15A15 47B35)
Duits, Maurice; Johansson, Kurt Powers of large random unitary matrices and Toeplitz determinants. Trans. Amer. Math. Soc. 362 (2010), no. 3, 1169–1187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement